# SDR AWXA9700637

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND DENT IN SKIN BS 1006 TO 1016 BETWEEN STR 14 AND 15 LT.  REPAIRED PER ER 2-53-15-70, TCO-PAN-97-2134RR 8110-3, SRM 53-30-03 FIGURE 13.
